Makale
Tam Makale
Uluslararası
2023
Convergence of the S-iteration process for the multi-valued generalized (α − β)-nonexpansive mappings in Banach spaces
International Journal of Nonlinear Analysis and Applications
Cilt 14 · Sayı 1 · ss. 2007–2018 · 01.01.2023
Atıf için künye
Kadıoğlu Karaca, N. (2023). Convergence of the S-iteration process for the multi-valued generalized (α − β)-nonexpansive mappings in Banach spaces. International Journal of Nonlinear Analysis and Applications, 14(1), 2007–2018.
BibTeX
@article{kadioglukaraca2023-57172,
author = {Kadıoğlu Karaca, Nazlı},
title = {Convergence of the S-iteration process for the multi-valued generalized (α − β)-nonexpansive mappings in Banach spaces},
journal = {International Journal of Nonlinear Analysis and Applications},
year = {2023},
volume = {14},
number = {1},
pages = {2007--2018},
issn = {2008-6822},
url = {https://akademik.atauni.edu.tr/yayinlar/57172-convergence-of-the-s-iteration-process-for-the-multi-valued-generalized-a-v}
}